# SDR UALA2013032701978

- Difficulty date: March 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 67,570 hours, 9,497 cycles
- Engine: Pwa PW40903
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP DETECTOR ON TOP OF MAIN OIL TANK WILL NOT STAY SECURED.  THE RETENTION NOTCHES ARE WORN DOWN.   REPLACED MAIN CHIP DET AND HOUSING ON TOP OF THE OIL TANK NR 2 ENGINE.
